# SDR USAASB02189

- Difficulty date: October 17, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: BR20AXH5V3
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN PREPARATION FOR LANDING, CREW RECEIVED BOTH THE RED AND GREEN NOSE LANDING GEAR LIGHTS AFTER GEAR EXTENSION.  AFTER RECYCLING GEAR SEVERAL TIMES, CREW RECEIVED NORMAL GEAR INDICATION.  FLIGHT LANDED NORMALLY, WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE R374 NOSE GEAR LATCHING RELAY IAW MM.  OPERATIONAL CHECK AND INDICATION CHECK GOOD.
